Unified representation of Zipf distributions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Computational Statistics & Data Analysis.
Volume (Year): 19 (1995)
Issue (Month): 4 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/csda
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Panaretos, John, 1989. "On the Evolution of Surnames," MPRA Paper 6255, University Library of Munich, Germany.
- Naldi, M., 2003. "Concentration indices and Zipf's law," Economics Letters, Elsevier, vol. 78(3), pages 329-334, March.
- Young, D.S., 2013. "Approximate tolerance limits for Zipf–Mandelbrot distributions," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 392(7), pages 1702-1711.
- Zörnig, Peter, 2010. "Statistical simulation and the distribution of distances between identical elements in a random sequence," Computational Statistics & Data Analysis, Elsevier, vol. 54(10), pages 2317-2327, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.